New Questions & Answers


Q: I am on antidepressants (Paxil &Welbutrin). Six weeks ago I was diagnosed with a thyroid disorder. They said mine was not working so they put me on thyroid meds. I was hospitalized in Febuary (severe depession). I am having overwhelming aggitation at times, just snappy and the crying spells are somewhat better but I am still having joint pain tensed up feeling. Will all of this get better? I have been in this depressed mode since Oct of last year. Never been this bad. I stay in bed more than ever. I don't want to be around people, especially my loved ones. I Don't understand how this can happen so I cant explain to my family. I feel overwhelming feelings because I have never been like this and my family just wants me back and I dont know how my fatigue is no better. I just want to live again. I went from 50 hr work weeks to no work, church outings three times a week to bearly making it to church if I do. I am willing to do whatever to be alive again. Is it possible? If so how. My family is so frustrated which makes me even more paniced and aggitated. Is there hope?
Tabitha - Corinth


A: I am sorry you are having such a difficult time right now. Please contact your health care provider today to let him or her know how bad you are feeling. Sometimes it takes awhile for the medication to become effective. Don't give up hope. It is possible to feel better. You can also ask your doctor about a referral for some counseling. A therapist can help you with some tips and techniques to help you.


If you have any questions or problems always see your healthcare provider.